Home » Frequently asked Questions on Health » Is feeling giddy a side effect of Concor?

Is feeling giddy a side effect of Concor?

Q: I am a 43 years male suffering from high blood pressure, frequent anxiety and panic. For controlling my blood pressure, I am taking Concor (5 mg) from past three years. Before that, I had taken Atenol (25 mg) for three years. Now, my blood pressure is under control. These days, I am experiencing little giddiness and light-headedness while standing for long, sitting or lying. This is less severe if standing after resting from exercise or physical activities. Is this the side effect of Concor? Or am I suffering from low blood pressure?

A:Concor is the brand name; the name of the medicine is bisoprolol. It belongs to the same class (called betablockers) as atenolol and has similar efficacy and side effects profile. Its side effects include postural hypotension (feeling of giddiness, vertigo, light-headedness) when a patient stands up after sitting/lying for a while. In young sexually active males enalapril (or lisinopril or ramipril) is preferable.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------